By Topic

Quadratic stabilization of continuous time systems with state-delay and norm-bounded time-varying uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mahmoud, Magdi S. ; Dept. of Electr. & Comput. Eng., Kuwait Univ., Safat, Kuwait ; Al-Muthairi, N.F.

This paper develops a method for designing a feedback control law to stabilize a class of uncertain linear systems. The class of systems under consideration is described by a continuous-time model with variable-state delay and depends on time-varying unknown-but-bounded uncertain parameters. It is shown that the construction of the stabilizing controller involves solving a certain algebraic Riccati equation. Several previous results are derived as interesting special cases. Finally, a simulation example is presented to illustrate the analytical developments

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 10 )